# SDR P2EA2002M045

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- Aircraft time: 33,606 hours, 17,108 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Part number: 7892475041
- Part serial: 0400041
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO LGA SMOKE EMANATED FROM CENTER CONSOLE.  AIRCRAFT DECLARED EMERGENCY, DESCENDED AND MADE UNSCHEDULED LANDING IN STL WITH NO INCIDENT.  FOUND PMS MODULE OVERHEATED.  DEFERRED PMS SYSTEM IAW MEL 34-37-01.  PMS CIRCUIT BREAKER COLLARED.  REMOVED AND REPLACED PMS CONTROL UNIT IAW MM 34-63-00, OPERATIONAL CHECK NORMAL.
